MAUDE Adverse Event Report: DEPUY MITEK LLC US LUPINE LOOP DS W/ORTHOCORD *EA; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US LUPINE LOOP DS W/ORTHOCORD *EA; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 222981
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Codes Injury (2348); Not Applicable (3189)
Date of Event 08/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Udi: (b)(4).Investigation summary: the complaint device is not being returned, it was implanted in the patient, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (6l28939), and no non-conformance was identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes (b)(4) will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported from (b)(6) that during hip surgery on (b)(6) 2020, it was observed that once the anchor device had been implanted, the double suture was already tied.According to the report, the suture had to be cut and was left implanted.A new implant was used to complete the surgery successfully with a five minute delay.There were no fragments were generated.There was no additional medical intervention reported.There were no adverse patient consequences reported.No additional information was provided.

Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10521354
Report Number1221934-2020-02542
Device Sequence Number2902970
Product Code MAI
UDI-Device Identifier10886705008599
UDI-Public10886705008599
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number222981
Device Catalogue Number222981
Device Lot Number6L28939
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2020
Initial Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR